# SDR UIEA2021042200959

- Difficulty date: April 21, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 96,170 hours, 22,751 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964961
- Part serial: 756
- Condition: Faulted
- Location: Flow
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK OFF LIGHT ON L PACK.  PERFORMED FIM 21-51 FT 803. REMOVED AND REPLACED CABIN AIR SENSOR IAW AMM 71-51-08 NO FIX. FUTHER TROUBLESHOOTING REQ. THIS DMI REMAINS OPEN.  REMOVED AND REPLACED LT FLOW CONTROL VALVE ASSY IAW AMM 21-51-01, OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME. CLEARED DMI 145663, PLACARD REMOVED MCC NOTIFIED.
